# SDR AALA202504176310

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N300UB
- Make and model: Boeing 737-8
- Aircraft serial: 44506
- Aircraft time: 591 hours, 227 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Activated
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FLIGHT AT CRUISE AT FL 210 USING ALL AUTOMATION CONTROL, WHILE REDUCING SPEED THE AUTO THROTTLE REDUCES THE POWER THEN THE GEAR HORN GOES OFF AND THE 3 GEAR RED LIGHTS COME ON. (OPEN).
